# SDR SWIA201439156

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 27,608 hours, 22,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 10TH ARM OPEN AND LT PACK OFF STATUS MESSAGES DURING CLIMBOUT.  LT PACK WOULD NOT TURN ON.  ONCE AT THE GATE WHILE SHUTTING DOWN, DURING POWER TRANSFER FROM THE ENGINE GENERATORS TO THE APU GENERATOR, THE LT PACK TURNED BACK ON.  PERFORMED OPS CHECK OF LT PACK IAW AMM.  OPS CHECKED GOOD AT THIS TIME.  NO DEFECTS NOTED.
